# SDR IPXA2015090493104

- Difficulty date: August 11, 2015
- Submitted: September 4, 2015
- Operation: Air carrier
- Aircraft: N284UP
- Make and model: Doug MD-11F
- Aircraft serial: 48541
- Aircraft time: 59,681 hours, 10,445 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Barrier
- Part number: WSP0798505
- Part serial: UP59774
- Condition: Corroded
- Location: Main Cargo
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION TYPE:4C, MAIN CARGO, RIGID CARGO BARRIER HAS CORROSION ON LOWER FORWARD SURFACE X=47.5.  ACCOMPLISHED TIME LIMITED BLEND REPAIR ON MAIN CARGO RIGID CARGO BARRIER LOWER FORWARD SURFACE AT X=47.5 IAW EA 011-5310-01-A5926, REV I/R AND EO MD11-5310-58441-A.
